Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006, Article ID 97020, 11 pages
http://dx.doi.org/10.1155/MPE/2006/97020

On the RF-pair operations for the exact solution of some classes of nonlinear Volterra integral equations

1Department of Mathematics, Urmia University, P.O. Box 165, Urmia, Iran
2Department of Mathematics, K. N. Toosi University of Technology, Tehran 16315, Iran
3Institute for Studies in Theoretical Physics and Mathematics (IPM), P.O. Box 19395-5746, Tehran, Iran

Received 1 May 2005; Revised 17 November 2005; Accepted 15 January 2006

Copyright © 2006 P. Darania and M. Hadizadeh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. Darania and M. Hadizadeh, “On the -pair operations for the exact solution of some classes of nonlinear Volterra integral equations ,” Mathematical Problems in Engineering, vol. 2006, Article ID 97020, 11 pages, 2006. https://doi.org/10.1155/MPE/2006/97020.